# SDR DALA1122710670

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 62,891 hours, 28,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT ROW 33L AND 34R INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY BATTERY.  OPERATIONAL CHECK WAS GOOD.
